Join the 'Abrasion' group to help and get support from people like you.
We found 10 questions associated with the 'Abrasion' topic.
Posted 22 Nov 2017 by • 0 answers
... will it cause w
Posted 20 Feb 2017 by • 0 answers
I have a corneal abrasion. The er doctor gave me a prescription for tobramycin that i have been using for 2 days now. I had a check up with an eye doctor today and was not able to recall the name of the medicine that i was already using. He then gave me a new prescription for gatifloxacin. He said ...
Posted 9 Jul 2016 by • 1 answer
Got an abrasion on my cornea. Nurse said these drops would numb it a little bit to control pain. True or false?
Posted 7 Aug 2016 by • 0 answers
... drainage/pus from the abrasion. Am I suppose to clean this off or dry it into a scab? If I need to clean it off, what's to be done after?
Posted 10 Mar 2015 by • 1 answer
I put clear Bacitracin ointment on my infected abrasion wound. I said infected because the area around the wound is swollen, warm, and tender to touch. The Bacitracin eventually turns into pus-like yellow. Did the Bacitracin just turn into pus? If I leave it even further until dry, it forms a ...
Restasis has just been prescribed for me by my ophthalmologist, but my family doctor insists it does
Posted 9 Aug 2014 by • 2 answers
... not work and is against me taking it. I know this is a general question, but does this stuff really help? My severe dry eye has caused corneal abrasions
Posted 21 Dec 2015 by • 0 answers
How long before my eye is back to before I took lotemax.I never had dry eye before I took it for a eye abrasion.
Posted 23 Jun 2014 by • 1 answer
I have an abrasion with what the doc calls "ulcers", moist, open sores producing pus that aren't healing. I had a week of doxycycline, which didn't seem to do anything. Today the doc changed to amoxycillin but I know I'm allergic to that (itch like crazy). I'm in ...
Topiramate - has anyone else noticed that minor cuts and abrasions take much longer to heal..(months
Posted 16 Sep 2013 by • 3 answers
... instead of a week or so) when taking Topamax. After taking this drug for only a couple of weeks, I had a minor scrape with the corner of a table.. Eight weeks later, it still had not healed. I am presently having teeth implants and the surgery has not healed in ten months although a previous ...
Posted 17 Aug 2013 by • 1 answer
Extreme pain, itching, foreign body sensation with the use of this medicine; resulting in an ulcer or abrasion of 4mm forming on the cornea.